# SDR C2XA04CL112

- Difficulty date: November 2, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 3,667 hours, 1,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 72875561180000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE- FLIGHT 2708, CREW REPORTED THAT THE AISLE PATH EMERGENCY LIGHT STRIP BY THE CABIN DOOR WAS DETACHED FROM THE FLOOR.  MAINTENANCE INSPECTED AND RESECURED THE AISLE PATH LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
